MAUDE Adverse Event Report: COVIDIEN MEDICAL PRODUCTS KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN MEDICAL PRODUCTS KENDALL SCD; SLEEVE, LIMB, COMPRESSIBLE
Model Number 29525
Medical Device Problem Code Cut In Material (2454)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/02/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The customer reports the pump is not working.Upon triage the service tech found the pump to have a power cord with exposed copper.
 
Additional Manufacturer Narrative
An evaluation of the scd 700 was performed and the customer states "the pump is not working.¿ the reported issue was not confirmed; however upon triage the service tech found the pump to have a power cord with exposed copper.Visual inspection of the power cord found damage consistent with the power cord being crushed or pinched.Damage to the outer insulation exposed copper on the inner ground wire.Unit was still able to recognize ac power when plugged in.The potential root causes are customer misuse due to the procedure used to unplug the unit and the procedure of wrapping of the cord around the bed hook.Device history records are reviewed for quality inspections and parameter compliance prior to releasing the product for shipment.Complaint trending information is being reviewed on a monthly basis and if a trend is observed, actions will be taken as necessary.If information is provided in the future, a supplemental report will be issued.

Brand Name
KENDALL SCD
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN MEDICAL PRODUCTS
building 10- no 789 puxing roa
shanghai 20111 4
CN  201114
MDR Report Key7327858
Report Number3006451981-2018-00168
Device Sequence Number16169216
Product Code JOW
UDI-Device Identifier10884521129566
UDI-Public10884521129566
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/12/2013
Device Model Number29525
Device Catalogue Number29525
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/27/2018
Initial Date Received by Manufacturer 03/07/2018
Supplement Date Received by Manufacturer03/07/2018
Initial Report FDA Received Date03/09/2018
Supplement Report FDA Received Date03/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1